O nekotoryh obobŝeniâh teorii sil'no dempfirovannyh pučkov na slučaj pučkov proizvol'nogo porâdka

Markus, A. S. and Macaev, V. I and Russu, G. I.: O nekotoryh obobŝeniâh teorii sil'no dempfirovannyh pučkov na slučaj pučkov proizvol'nogo porâdka. In: Acta scientiarum mathematicarum, (34). pp. 245-271. (1973)

[img] Cikk, tanulmány, mű
math_034_245-271.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
ISSN: 0001-6969
Page Range: pp. 245-271
Language: orosz
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 271. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14402

Actions (login required)

View Item View Item